# SDR 07FDEA02151

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB76111
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WINGLET AFT FITTING AFT HOLE FOUND CORRODED.  [06-29-07]  COMPLIED WITH FEDEX EA 1-5730-109909, CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
